MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; OPEN HEART A&B PACK

MEDLINE INDUSTRIES, LP - SPT MEDLINE; OPEN HEART A&B PACK
Catalog Number DYNJ59604A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that there is lot of lint on the towels.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that there is lot of lint on the towels.

Brand Name
MEDLINE
Common Device Name
OPEN HEART A&B PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25479799
Report Number1423395-2026-00269
Device Sequence Number14891144
Product Code OEZ
UDI-Device Identifier10193489457926
UDI-Public10193489457926
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ59604A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown